# SDR DALA2021090205197

- Difficulty date: August 30, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 75,506 hours, 28,611 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Condition: Unsecure
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 DOOR 3R LIFE RAFT UNSECURE. CORRECTIVE ACTION: REATTACHED R4 SLIDE PER WORKCARD SAFETY PIN REMOVED AND STOWED. RII C/W. (7899576)
